# SDR FDEA201911192991

- Difficulty date: November 19, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 72,089 hours, 15,213 cycles
- Engine: Ge CF680C2D1F
- Engine time: 74,333 hours, 18,117 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Starter
- Part number: 350544851
- Part serial: GRTA0304
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 58,352 hours, 15,850 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMBOUT OUT OF LAX PASSING ABOUT 10,000 OIL QTY  IN #2 ENGINE DROPPED TO 5. THEN STEADILY DROPPED  UNTIL REACHED 0. APPROXIMATELY 15 MINUTES LATER OIL  PRESSURE DECREASED. WHEN OIL PRESSURE REACHED 28  PSI AND AFTER TALKING TO MOCC, SHUTDOWN #2 ENGINE.   REMOVED AND REPLACED  #2 ENGINE STARTER PER M.M. 80                               -12-01-4-1 ...OP'S  CK'D GOOD PER M.M.                                            71-00-00-700-809 ... PREFORMED ENG POST -                                         WINDMILLING INSPECTION PER M.M. 72-00-05-6-1...RAN                                ENG PER  JHR 05-17 AND 83% POWER ASSURANCE  PER JRH                               4-9... ALL OP'S CK'D GOOD AND LK'D CK'D GOOD..                                    ...... OFF PNEUMATIC STARTER , MFG PART #                                         3505448-5-1 , SERIAL # GRTA0946... INSTALLED                                      PNEUMATIC STARTER  MFG PART# 3505448-5-1 SERIAL #                                 AEX00648C
